Per citar aquest document: http://ddd.uab.cat/record/143633
On group strategy-proof mechanisms for a many-to-one maching model
Martínez, Ruth (Universidad Nacional de San Luis (Argentina)))
Massó, Jordi (Universitat Autònoma de Barcelona. Departament d’Economia i d’Història Econòmica))
Neme, Alejandro (Universidad Nacional de San Luis (Argentina)))
Oviedo, Jorge (Universidad Nacional de San Luis (Argentina)))

Data: 2004
Resum: For the many-to-one matching model in which firms have substitutable and quota q−separable preferences over subsets of workers we show that the workers-optimal stable mechanism is group strategy-proof for the workers. Therefore, in centralized markets like entry-level professional labor markets if the proposed matching is the workers-optimal stable matching then, no group of workers can never benefit by reporting untruthfully their preference relations. We exhibit an example showing that this property fails if the preferences of firms are substitutable but not quota q−separable.
Nota: We are grateful to Flip Klijn, Howard Petith, William Thomson, a referee and an associate editor of this journal for helpful comments. The work of R. Martínez, A. Neme, and J. Oviedo is partially supported by the Universidad Nacional de San Luis through Grant 319502, by the Consejo Nacional de Investigaciones Científicas y Técnicas CONICET, through Grant PICT-02114, and by the Agencia Nacional de Promoción Científica y Técnica, through Grant 03-10814. The work of J. Massó is partially supported by the Spanish Ministry of Science and Technology, through Grant BEC2002–2130, and by the Generalitat de Catalunya, through Grant 2001SGR-00162 and the Barcelona Economics Program (CREA). All authors acknowledge financial support from the Grant PCI España-Iberoamérica 2003 (Programa de Cooperación Interuniversitaria de la Agencia Española de Cooperación Internacional-AECI).
Nota: Número d'acord de subvenció PICT-02114
Nota: Número d'acord de subvenció BEC2002–2130
Nota: Número d'acord de subvenció 2001SGR-00162
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; submittedVersion
Matèria: Jocs, Teoria de ; Matching ; Stability strategy ; Proofnes
Publicat a: International journal of game theory, Vol. 33 Núm. 1 (Decemberq 2004) , p. 115-128, ISSN 0020-7276

DOI: 10.1007/s001820400189


Preprint
19 p, 282.5 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2015-11-20, darrera modificació el 2016-06-04



   Favorit i Compartir